Mood Stabilizer Problems: Pt 1

That moment when you miss a loony pill and realize that the “writer’s block” you’ve been experiencing has been caused by the mood stabilizers.
And you’ve got a choice: Be a “stable human being” or write creatively.

Oh God why can’t it be a choice between which leg I want hacked off????

I called it part 1 because I’m sure there’ll be a part 2.  I should’ve known they’d start causing problems sooner or later.  I think I got 3 hours of sleep last night (overtly because I missed them, although I skipped to see if the insomnia (and insomnia agitation) from the night before was anything to do with them – it definitely was) but in the pre-sleep insomnia phase, I felt a lot more comfortable without the mood stabilizers than I did the night before when I took them.  Thanks, Seroquel.

The image underneath the words was sourced from a review of Microsoft Office 365. Natch.
The image underneath the words was sourced from a review of Microsoft Office 365. Natch.

I also have this ridiculous link to share with you.  I think it’s the most badly written piece of journalism I’ve seen outside of the Daily Fail.  If I cross it out, maybe I didn’t mean to say it? Anyway, clearly I’m a crazy person who doesn’t know what she’s saying because I’m on antipsychotics.  Link here.  It’s about how apparently, because people who are very ill are given Seroquel (and a bunch of other stuff), it’s clearly the Seroquel, and ONLY the Seroquel, causing them to be a) worse or b) dead.  Yes, and cancer causes smoking (yeah you read that right – correlation doesn’t mean causality).  You will note there are no details regarding a) dosage b) other factors or c) whether they were actually receiving any other care or input, or whether they were just given a script for pills and sent home.

Anyways, I need to go cash in on my missed pill induced hypomania like STAT because I’m fairly sure I’m not headed anywhere good and I need to get some writing done (while my imagination’s working again) before I crash worse than a bus full of nuns on a mountain pass.  I can feel my eyeballs aching already.

Bleurgh.

Advertisements

Author: MsAdventure

I am a twentysomething travel, photography and beauty blogger who occasionally writes about other topics. Within travel, I tend to write mostly about Europe because all the other travel bloggers seem to write about South East Asia. As a writer, I have written articles that are published in Offbeat Bride and on Buzzfeed, and as a photographer, I have taken photographs that are published in local and national news outlets in the UK. I have a blog at www.delightandinspire.com

7 thoughts on “Mood Stabilizer Problems: Pt 1”

    1. Did you find a solution or happy medium? I can’t be this irrational and over the moon all the time but I can’t live in a world where I can’t imagine things. Even if I didn’t know what I wasn’t thinking until it changed.

      Liked by 1 person

  1. Seroquel is a shit mood stabilizer. That stuff is the heroin of psych meds (thus female prisoners snorting it and calling it baby heroin, cos it fucks you up). I’m surprised people who take it can walk upright, let alone write. I used to go for drives and not remember doing it when i was on the stuff cos it’d make me sleep 15 hours a day and I’d apparently hover between half asleep and awake but have no memory…

    This is why I’ve committed myself to Lamictal. It keeps the crazies at bay without having to give my soul away. And I tend not to drive and forget I did so.

    It shouldn’t be sacrificing creativity for sanity, you are right about that.

    Liked by 1 person

    1. It had me asleep like a baby the first 8-10 days. Then it started keeping me awake. Like hyperaware of every little sound. It’s a shame because I loved it for that first 10 days, and I actually love being the rational stable person I am when I take them. I just also need to write shit and sleep, so I don’t know where this leaves me. I don’t know if the sleeplessness is actually because my mood’s just gone higher and I need a dosage tweak?

      Liked by 1 person

    1. I just wish I could take them and still create shit because I really liked being so reasonable and at the dosage I wasn’t getting flat affect etc. Arrgh. I think I might have gone higher of mood though (underneath it all – idk if it works like that??), which might have fucked things up. Still, could be worse – mood could go so high I get moved up from Type II to Type I. That’s my biggest fear atm so I shouldn’t have fucked around with my meds to find out what I was missing out on. I’m going to have to keep taking them.

      Liked by 1 person

Comments are closed.